# SDR DL72S982401

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Condition: Damaged
- Location: Rt Wing
- Component: GTIP
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLAP FAIRING RT WING TIP DAMAGED ON LANDING.  FOUND ON INSP RT O/B AILERON AND TAB DAMAGED, NR 4 AFT FLAP AND FAIRING DAMAGED, RT WING TIP DAMAGED O/B EDGE.  REPAIRED ALL.
